ITEM METADATA RECORD
Title: A Givens-weight representation for rank structured matrices
Authors: Delvaux, Steven ×
Van Barel, Marc #
Issue Date: 2007
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM Journal on Matrix Analysis and Applications vol:29 issue:4 pages:1147-1170
ISSN: 0895-4798
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science